MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ ELECTRODE

BIO-DETEK INCORPORATED PRO-PADZ ELECTRODE
Model Number 8900-2303-01
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated device displayed a "check pads" message using these electrode pads.Complainant indicated that the clinician obtained several sets of electrode pads (one same lot 1518 and one different lot 1218 - manufacture date of 3/19/2018 expiration date of 12/19/2019) to continue treating the patient and the "check pads" message appeared.The complainant indicated that this caused a delay in the treatment of the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The actual electrodes were not returned for evaluation.Instead, an un-opened set of electrode pads were returned.The reported problem could not be verified.The un-opened electrode pads returned passed visual inspection with no discrepancies noted.Two lots 1518 and 1218 were pulled for retained sample testing.None of the units resulted in a check pads message when subjected to simulated testing.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PRO-PADZ ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key7574034
Report Number1218058-2018-00045
Device Sequence Number13511313
Product Code MKJ
UDI-Device Identifier10847946016415
UDI-Public10847946016415
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K895032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/07/2019
Device Model Number8900-2303-01
Device Catalogue Number8900230301
Device Lot Number1518
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1